# SDR VNAA202311260008

- Difficulty date: October 8, 2023
- Submitted: November 26, 2023
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 20,522 hours, 18,307 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340941S
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER FLOOR SUPPORT LBL 11 TO RBL 11 FS280 REMOVAL, CORROSION ON FLOOR STRUCTURE CROSSBEAM AT FS280.00.  FLOOR STRUCTURE CROSSBEAM AT FS280.00 WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND CRJ900 SRM 51-42-21-001-001-A01
